Research Publications

Research Publications

The Research Centre has published over 55 articles in internationally recognized peer-reviewed journals, with seven articles recently submitted.

On fractional calculus with analytic kernels with respect to functions, (submitted, 2020)

Christian Maxime Steve Oumarou, Hafiz Muhammad Fahad, Jean-Daniel Djida and, Arran
Fernandez.

View Document

Time-optimal control of the Bagley-Torvik problem, (submitted, 2020).

Jean-Daniel Djida.

View Document

Fractional differential relations for the Lerch zeta function, (submitted, 2020)

Arran Fernandez and Jean-Daniel Djida.

View Document

Optimal control of diffusion equation with missing data governed by Dirichlet fractional Laplacian

Jean-Daniel Djida and, and Gisèle Mophou.

View Document

Optimal control of a population dynamics model with missing birth rate, SIAM J. Control Optim., 58 (2020), pp. 1289-1313

Cyrille Kenne, G. Leugering, and Gisèle Mophou.

View Document

Robust hierarchic control for a population dynamics model with missing birth rate. Math. Control Signals Syst 32, 209–239 (2020).

Gisèle Mophou, Kéré, M and L.L.D Njoukoué.

View Document